RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 86(128), Number 1(9), Pages 90–109 (Mi msb3285)  

This article is cited in 2 scientific papers (total in 2 papers)

On the principle of limiting amplitude

B. R. Vainberg


Abstract: In this paper we give a formulation and proof of a principle of limiting amplitude which allows one to select all of those solutions of the corresponding elliptic equation (of arbitrary order) which are obtained by means of the radiation conition and the principle of limiting absorption. In particular, the case when the latter two principles select more than two solutions is considered. The formulation of this new principle is connected with the transition to a certain nonstationary equation with several new variables, for which a Goursat-type problem is studied. The presence of several additional variables gives rise to a new resonance-like effect, which is also investigated.
Bibliography: 6 titles.

Full text: PDF file (1729 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 15:1, 89–108

Bibliographic databases:

UDC: 517.946.6
MSC: Primary 35J30; Secondary 35J05
Received: 14.10.1970

Citation: B. R. Vainberg, “On the principle of limiting amplitude”, Mat. Sb. (N.S.), 86(128):1(9) (1971), 90–109; Math. USSR-Sb., 15:1 (1971), 89–108

Citation in format AMSBIB
\Bibitem{Vai71}
\by B.~R.~Vainberg
\paper On the principle of limiting amplitude
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 86(128)
\issue 1(9)
\pages 90--109
\mathnet{http://mi.mathnet.ru/msb3285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=313658}
\zmath{https://zbmath.org/?q=an:0254.35036}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 15
\issue 1
\pages 89--108
\crossref{https://doi.org/10.1070/SM1971v015n01ABEH001533}


Linking options:
  • http://mi.mathnet.ru/eng/msb3285
  • http://mi.mathnet.ru/eng/msb/v128/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Vainberg, “On exterior elliptic problems polynomially depending on a spectral parameter, and the asymptotic behavior for large time of solutions of nonstationary problems”, Math. USSR-Sb., 21:2 (1973), 221–239  mathnet  crossref  mathscinet  zmath
    2. B. R. Vainberg, “On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as $t\to\infty$ of solutions of non-stationary problems”, Russian Math. Surveys, 30:2 (1975), 1–58  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:85
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020